# SDR REXA2012021100223

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,383 hours, 19,904 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ON APPROACH.  FOUND WATER IN FLEX DRIVE SHAFTS.  REMOVED, CLEANED AND REINSTALLED FLEXDRIVE SHAFTS.  OPS CHECK GOOD.
